Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2014 (2014), Article ID 361398, 9 pages
http://dx.doi.org/10.1155/2014/361398
Research Article

Several Types of Totally Continuous Functions in Double Fuzzy Topological Spaces

1School of Mathematical Sciences, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia
2College of Education, Tikrit University, Iraq
3Department of Mathematics, College of Science in Al-Zulfi, Majmaah University, Al-Zulfi, Saudi Arabia
4Department of Mathematics, Faculty of Science, South Valley University, Qena, Egypt

Received 21 March 2014; Accepted 25 June 2014; Published 10 July 2014

Academic Editor: Rustom M. Mamlook

Copyright © 2014 Fatimah M. Mohammed et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, pp. 338–353, 1965. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. C. L. Chang, “Fuzzy topological spaces,” Journal of Mathematical Analysis and Applications, vol. 24, pp. 39–90, 1968. View at Google Scholar
  3. D. Coker, “An introduction to fuzzy subspaces in intuitionistic fuzzy topological spaces,” Journal of Fuzzy Mathematics, vol. 4, no. 4, pp. 749–764, 1996. View at Google Scholar · View at MathSciNet
  4. D. Çoker, “An introduction to intuitionistic fuzzy topological spaces,” Fuzzy Sets and Systems, vol. 88, no. 1, pp. 81–89, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. Demirci and D. Çoker, “An introduction to intuitionistic fuzzy topological spaces in Sostak's sense,” Busefal, vol. 67, pp. 61–66, 1996. View at Google Scholar
  6. T. K. Mondal and S. K. Samanta, “On intuitionistic gradation of openness,” Fuzzy Sets and Systems, vol. 131, no. 3, pp. 323–336, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. J. Gutiérrez García and S. E. Rodabaugh, “Order-theoretic, topological, categorical redundanci es of interval-valued sets, grey sets, vague sets, interval-valued; intuitionistic sets, intuitionistic fuzzy sets and topologies,” Fuzzy Sets and Systems, vol. 156, no. 3, pp. 445–484, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. R. C. Jain, The role of regularly open sets in general topology [Ph.D. thesis], Meerut University, Meerut, India, 1980.
  9. A. Mukherjee, “Fuzzy totally continuous and totally semi-continuous functions,” Fuzzy Sets and Systems, vol. 107, no. 2, pp. 227–230, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. A. Mani-Maran and P. Thangaraj, “Intuitionistic fuzzy totally continuous and totally semicontinuous mappings in intuitionistic fuzzy topological spaces,” International Journal of Advanced Scientific and Technical Research, vol. 2, pp. 2249–2254, 2011. View at Google Scholar
  11. S.-Z. Bai, “A note on the article ‘Fuzzy totally continuous and totally semi-continuous functions’,” Fuzzy Sets and Systems, vol. 140, no. 3, pp. 555–558, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. A. Ghareeb, “Normality of double fuzzy topological spaces,” Applied Mathematics Letters, vol. 24, no. 4, pp. 533–540, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. M. A. Abd-Allah, K. El-Saady, and A. Ghareeb, “(r, s)-Fuzzy F-open sets and (r, s)-fuzzy F-closed spaces,” Chaos, Solitons & Fractals, vol. 42, no. 2, pp. 649–656, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. A. M. Zahran, M. A. Abd-Allah, and A. E. G. Abd El-Rahman, “Fuzzy weakly preopen (preclosed) function in Kubiak-Šostak fuzzy topological spaces,” Chaos, Solitons and Fractals, vol. 39, no. 3, pp. 1158–1168, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. A. Ghareeb, “Weak forms of continuity in I-double gradation fuzzy to pological spaces,” Springerplus, vol. 19, no. 1, 9 pages, 2012. View at Google Scholar
  16. S. E. Abbas and E. El-Sanousy, “Several types of double fuzzy semiclosed sets,” The Journal of Fuzzy Mathematics, vol. 20, no. 1, pp. 89–102, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet